# SDR ABXA9600192

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 9754100121
- Condition: Cracked
- Location: Cross-Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED FORWARD CROSS-SLIDE DOOR AT NR 1 PIT LOCKING HOOK FITTING, 4TH HOOK FROM FORWARD END, FRAME BEAM IS CRACKED.  REPAIRED BEAM AT FORWARD CROSS-SLIDE DOOR IAW ABX REA-D852-13484-MR.
